MAUDE Adverse Event Report: SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT; DIPLOMAT SET SCREW T30 Ø9.7X4.2MM

SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT; DIPLOMAT SET SCREW T30 Ø9.7X4.2MM
Model Number DIPLOMAT
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Codes No Code Available (3191); Missing Value Reason (3192)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Summary: the complaint of the tulip and set screw is not justified.The claimed tulip and screw have no functional or structural deficits.A secure attachment of the rod is possible with the product without restriction.There are no additional, previously unknown risks.Due to the existing findings loosening of the set screw is a result of mishandling during the first implantation surgery.
 
Event or Problem Description
Post op images of the patient showed that a set screw had loosened from the tulip and could be seen next to the screw / rod combination.Due to the loosened locking screw, a revision surgery of 2 hours duration was required after one week.For reasons of data protection, the clinic did not provide radiographs and patient data.

Brand Name
DIPLOMAT
Common Device Name
DIPLOMAT SET SCREW T30 Ø9.7X4.2MM
Manufacturer (Section D)
SIGNUS MEDIZINTECHNIK GMBH
industriestrasse 2
alzenau, 63755
GM  63755
MDR Report Key8643802
Report Number9615021-2019-00004
Device Sequence Number13524134
Product Code NKB
UDI-Device Identifier04047844020067
UDI-Public04047844020067
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151704
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIPLOMAT
Device Catalogue NumberAB0140-55000
Device Lot NumberDL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date05/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;